# SDR 08FDEA03441

- Difficulty date: August 15, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A54611031201
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD IMPACT MARKS ON INNER SURFACE OF RT PYLON TO WING LUG NEXT TO   BRACKET A571-41040-001.  REPAIR PERFORMED BY BLEND OUT THE MARKS TO SMOOTH CONTOUR , NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1007776/2008 ISS A, APPROVED BY EA 6-5720-123053.
